# SDR DALA2025032402167

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0869769) CORROSION ON SIDEPLATES 500G+16 TO 500I LH AT FWD CARGO COMPARTMENT, ORIGINAL THICKNESS: 0.040" AND MINIMUM REMAINING THICKNESS: 0.028". AREA IT'S OUT OF LIMITS PER B737-800 SRM 53-00-53-1A. SIDE PLATE BWT STA 500G +16 TO 500I LH AT FWD CARGO COMPARTMENT WAS DRILLED , ADJUSTED AND REPLACED PER B737-800 SRM 51-40-05-0G AND B737-800 SRM 51-40-02-0G.
